20170521

See What Happened To A Little Girl After Taking Injection From A Nurse

As shared by a witness...
Hey fam..... when u take a look at this pictures what comes to mind, burns? Hot water or fire.... But it's neither of those. This was caused by an injection reaction (that's what the doctor called it!)

8 years old Ifeyinwa is currently at the federal Medical Center Owerri, she's suffering.
Apparently, Ifeyinwa got down with a cold few weeks back, then her aunty took her to a nearby chemist, the nurse gave her an injection (obviously expired)... anti-maleria she called it. 
Not quite long Ifeyinwa's skin change and it resulted into this, burns all over her face and body.

Please let's pray for her quick recovery.

15 comments:

  1. Hmmmm, result of self medication.

    ReplyDelete
  2. Pathetic, God pls come to her rescue, to the glory of your name. Amen

    ReplyDelete
  3. oh my God..i hope she can fully recover soon

    ReplyDelete
  4. So sad. Wish her speedy recovery.

    ReplyDelete
  5. What strategy has NAFDAC mapped out to flush out adulterous and expired drinks and drugs From chops and markets?

    ReplyDelete
  6. This is not supposed to be happening...

    ReplyDelete
  7. What nature of injection can cause such

    ReplyDelete
  8. Oladimeji S.21 May, 2017 18:55

    Innocent child, God will be with the boy o.

    ReplyDelete
  9. Quickest recovery..

    ReplyDelete
  10. Nafdac should live up to their expectations.

    ReplyDelete
  11. OMG...may not be an expire injection. The immune system may react negatively to injection and causes this negative reactions... Wish quick recovery.

    ReplyDelete

Please keep your comments clean always. Thank you!